# SDR AALA201802269081

- Difficulty date: February 23, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 14,983 hours, 6,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. STA 727 EMERGENCY AISLE LIGHT LENS MISSING. INSTALLED STA 727 EMERGENCY AISLE LIGHT LENS PER AMM 25-63-00.
